# SDR QMLA2020100520052

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N611SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9303
- Aircraft time: 4,917 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Cap
- Part number: 1171390101
- Condition: Missing
- Location: M/R Hub
- Part time: 4,917 hours
- Component: Hub
- Component part number: B622M1002101
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, PILOT AND CREW NOTED A BANG, FOLLOWED BY APPROX 45 SEC TO ONE MINUTE OF VIBRATION.  VIBRATION WENT AWAY, AIRCRAFT WAS SAFELY LANDED AT KONA (WINONA MUNICIPAL AIRPORT).  UPON POST FLIGHT WALK AROUND, DAMAGE TO YELLOW MR BLADE WAS OBSERVED AND THE MR HUB CAP WAS FOUND TO BE MISSING.
